Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2014, Article ID 949860, 4 pages
http://dx.doi.org/10.1155/2014/949860
Research Article

On Inequality Applicable to Partial Dynamic Equations

Department of Mathematics, Dr. B.A.M. University, Aurangabad, Maharashtra 431004, India

Received 12 February 2014; Accepted 26 March 2014; Published 15 April 2014

Academic Editor: Peiguang Wang

Copyright © 2014 Deepak B. Pachpatte. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Hilger, “Analysis on measure chains—a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. András and A. Mészáros, “Wendroff type inequalities on time scales via Picard operators,” Mathematical Inequalities & Applications, vol. 16, no. 1, pp. 159–174, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. R. Anderson, “Dynamic double integral inequalities in two independent variables on time scales,” Journal of Mathematical Inequalities, vol. 2, no. 2, pp. 163–184, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. R. Anderson, “Nonlinear dynamic integral inequalities in two independent variables on time scale pairs,” Advances in Dynamical Systems and Applications, vol. 3, no. 1, pp. 1–13, 2008. View at Google Scholar · View at MathSciNet
  5. E. Akin-Bohner, M. Bohner, and F. Akin, “Pachpatte inequalities on time scales,” Journal of Inequalities in Pure and Applied Mathematics, vol. 6, no. 1, article 6, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. A. C. Ferreira and D. F. M. Torres, “Some linear and nonlinear integral inequalities on time scales in two independent variables,” Nonlinear Dynamics and Systems Theory, vol. 9, no. 2, pp. 161–169, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. B. Pachpatte, “Explicit estimates on integral inequalities with time scale,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 4, article 143, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D. B. Pachpatte, “Properties of solutions to nonlinear dynamic integral equations on time scales,” Electronic Journal of Differential Equations, vol. 2008, no. 136, pp. 1–8, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. B. Pachpatte, “Integral inequalitys for partial dynamic equations on time scales,” Electronic Journal of Differential Equations, vol. 2012, no. 50, pp. 1–7, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Bohner and A. Peterson, Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet